BANACH ALGEBRAS AND THE GENERAL THEORY OF ""-ALGEBRAS Volume I Algebras and Banach Algebras (Encyclopedia of Mathematics and its Applications 49) By THEODORE W. PALMER: 794 pp., £60.00, ISBN 0 521 36637 2 (Cambridge University Press, 1994).

Dales, H.G. (1996) BANACH ALGEBRAS AND THE GENERAL THEORY OF ""-ALGEBRAS Volume I Algebras and Banach Algebras (Encyclopedia of Mathematics and its Applications 49) By THEODORE W. PALMER: 794 pp., £60.00, ISBN 0 521 36637 2 (Cambridge University Press, 1994). Bulletin of the London Mathematical Society, 28 (6). pp. 656-659. ISSN 0024-6093

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Bulletin of the London Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
67607
Deposited By:
Deposited On:
20 Nov 2013 09:58
Refereed?:
Yes
Published?:
Published
Last Modified:
08 Jul 2020 03:54